# SDR FDEA201009233668

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33292
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA INCOMING FASTNER HOLE INTERFERS WITH INSTALLATION OF 657N3329-2 SEAT TRACK AT STA 640, LBL 58.22 AT STA 640, LBL 58.22 FLOORBEAM FLANGE REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE P TO F CONVERSION ON MAE EA 757-5335-16-F2819 REV- DATED AUG 6,2010. THIS NR IS FOR TIME TRACKING PURPOSES ONLY.  REF FAA FORM 8110-3, DATED SEPT 3, 2010 AND EA F-5310-141209.      MAJOR REPAIR.
